# SDR UHLA2012121000392

- Difficulty date: December 10, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000140
- Aircraft time: 16,793 hours, 10,099 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR IS CLOSED BUT SHOWS OPEN INDICATION. T/S AFT PASSENGER DOOR IAW FIM TASK 52-12-00-810-803-A, CLEANED SENSORS AND FOUND INDICATION TO BE WORKING PROPERLY.
